Journal of Postgraduate Medicine, Education and Research

Register      Login

VOLUME 50 , ISSUE 3 ( July-September, 2016 ) > List of Articles

CASE REPORT

An Uncommon Cause of Pathological Fracture: Tenofovir-induced Osteomalacia and acquired Fanconi's Syndrome in a Retroviral Patient

Sudha Vidyasagar, Shivaram R Komandla, Naresh K Monigari, Muralidhar V Danturulu

Citation Information : Vidyasagar S, Komandla SR, Monigari NK, Danturulu MV. An Uncommon Cause of Pathological Fracture: Tenofovir-induced Osteomalacia and acquired Fanconi's Syndrome in a Retroviral Patient. J Postgrad Med Edu Res 2016; 50 (3):156-158.

DOI: 10.5005/jp-journals-10028-1210

Published Online: 00-09-2016

Copyright Statement:  Copyright © 2016; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract

How to cite this article

Komandla SR, Monigari NK, Danturulu MV, Vidyasagar S. An Uncommon Cause of Pathological Fracture: Tenofovir-induced Osteomalacia and acquired Fanconi's Syndrome in a Retroviral Patient. J Postgrad Med Edu Res 2016;50(3):156-158.


PDF Share
  1. Tenofovir induced Fanconi syndrome: a possible pharmacokinetic interaction. Indian J Pharmacol 2013 Mar-Apr; 45(2):191-192.
  2. Tenofovir nephrotoxicity: 2011 update. AIDS Res Treat 2011;2011:354908.
  3. The safety of tenofovir disoproxil fumarate for the treatment of HIV infection in adults: the first 4 years. AIDS 2007 Jun 19;21(10):1273-1281.
  4. Tenofovir-related Fanconi syndrome with nephrogenic diabetes insipidus in a patient with acquired immunodeficiency syndrome: the role of lopinavir-ritonavir-didanosine. Clin Infect Dis 2003 Dec;37(12):e174-e176.
  5. Tenofovir-induced renal tubular dysfunction presenting with hypocalcaemia. J Infect 2006 Apr;52(4):e107-e108.
  6. Acute renal failure and Fanconi's syndrome in an HIV patient treated with tenofovir. Int J Collab Res Intern Med Public Health 2012;4(5):850-853.
  7. Drug-induced Fanconi's syndrome. Am J Kidney Dis 2003 Feb;41(2):292-309.
  8. Tenofovir-related Fanconi's syndrome and osteomalacia in a teenager with HIV. BMJ Case Rep 2013 Jul9;2013.
  9. Hypophosphatemic osteomalacia associated with tenofovir use in HIV infected patients: a case series and review of the literature. J AIDS Clin Res 2012;S4:008.
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.